# SDR IPXA2018083133417

- Difficulty date: August 31, 2018
- Submitted: August 31, 2018
- Operation: Air carrier
- Aircraft: N341UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37861
- Aircraft time: 19,941 hours, 7,213 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: A/C Unit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

MUSTY ODOR FROM AIR CONDTIONING IN COCKPIT,  WHEN PACKS WERE ON,  AND CONDENSATION IN OUTLETS BOTH PACKS,  BITE CHECKED IAW AMM 21.51.00.5 NO LEAKS,  THEN PACKS OPERATED AND CYCLED FROM HOT TO COLD CONDENSATION REMOVED AS ACFT WAS IN STORMY WEATHER FOR A COUPLE OF HRS. NO ODOR,  OK FOR SERVICE.
